# SDR USAA950102

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SYR - FLT 0545 - AFTER TAKEOFF, CREW RECEIVED A NOSE GEAR UNSAFE LIGHT.  THE GEAR WAS CYCLED TWO MORE TIMES AND THE LIGHT REMAINED ON.  THE FLIGHT DIVERETED TO SYR AND LANDED SAFELY.  MAINTENANCE SERVICED THE NOSE STRUT.  A GEAR SWING WAS PERFORMED WITH NO DISCREPANCIES NOTED.  AIRCRAFT OK FOR SERVICE.  (W)
